dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

M. M. Rezaii (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLM. Ali-Akbari, B. Honari, M. Pourmahdian, M. M. Rezaii: The space of formal balls and models of quasi-metric spaces. Mathematical Structures in Computer Science 19(2): 337-355 (2009)

Selection of 1 from 2 records - M. M. Rezaii has 6 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page